# SDR SWIA200516084

- Difficulty date: December 30, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 17,381 hours, 14,990 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Skew
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT THE GATE IN SFO, RECEIVED A FLAPS DEGRADED STATUS MESSAGE.  REPLACED SKEW DETECTION UNIT.  OPERATIONAL CHECK GOOD, PN 601R59014-1, SN OFF A560.
